# SDR GTIA030996

- Difficulty date: November 18, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Sticking
- Location: Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM INDICATOR ON PEDESTAL STICKS WHEN MOVING.  UNSCHEDULED CHANGE OF A/C EN ROUTE.  (M)
